# SDR REXA2011122301011

- Difficulty date: December 23, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N8913A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7913
- Aircraft time: 17,946 hours, 15,666 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Terminal
- Condition: Shorted
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ANTI-ICE DUCT MESSAGE ON CLIMBOUT.  REPOSITIONED TERMINAL LUG ON TB28WK CLEAR OF STRUCTURE IAW ESPM 20-20-00.  OPS TEST OF BLEED AIR LEAK DETECTION SYSTEM AND WARNING SYSTEM WAS GOOD AT THIS TIME IAW AMM 36-21-00-710-801.
